Volume 18, issue 1 (2018)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 19
Issue 2, 533–1078
Issue 1, 1–532

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Subscriptions
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Ethics Statement
Author Index
To Appear
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Other MSP Journals
Loop homology of some global quotient orbifolds

Yasuhiko Asao

Algebraic & Geometric Topology 18 (2018) 613–633
Bibliography
1 A Adem, J Leida, Y Ruan, Orbifolds and stringy topology, 171, Cambridge Univ. Press (2007) MR2359514
2 A Ángel, E Backelin, B Uribe, Hochschild cohomology and string topology of global quotient orbifolds, J. Topol. 5 (2012) 593 MR2971608
3 M Chas, D Sullivan, String topology, preprint (1999) arXiv:math.GT/9911159
4 D Chataur, L Menichi, String topology of classifying spaces, J. Reine Angew. Math. 669 (2012) 1 MR2980450
5 R L Cohen, J D S Jones, A homotopy theoretic realization of string topology, Math. Ann. 324 (2002) 773 MR1942249
6 R L Cohen, J D S Jones, J Yan, The loop homology algebra of spheres and projective spaces, from: "Categorical decomposition techniques in algebraic topology" (editors G Arone, J Hubbuck, R Levi, M Weiss), Progr. Math. 215, Birkhäuser (2004) 77 MR2039760
7 R L Cohen, J R Klein, Umkehr maps, Homology Homotopy Appl. 11 (2009) 17 MR2475820
8 K Gruher, P Salvatore, Generalized string topology operations, Proc. Lond. Math. Soc. 96 (2008) 78 MR2392316
9 R A Hepworth, String topology for complex projective spaces, preprint (2009) arXiv:0908.1013
10 R A Hepworth, String topology for Lie groups, J. Topol. 3 (2010) 424 MR2651366
11 S Kaji, H Tene, Products in equivariant homology, preprint (2015) arXiv:1506.00441
12 A P M Kupers, An elementary proof of the string topology structure of compact oriented surfaces, preprint (2012) arXiv:1110.1158v2
13 K Kuribayashi, On the mod p cohomology of the spaces of free loops on the Grassmann and Stiefel manifolds, J. Math. Soc. Japan 43 (1991) 331 MR1096437
14 E Lupercio, B Uribe, M A Xicoténcatl, Orbifold string topology, Geom. Topol. 12 (2008) 2203 MR2431019
15 L Menichi, String topology for spheres, Comment. Math. Helv. 84 (2009) 135 MR2466078
16 L Menichi, String topology, Euler class and TNCZ free loop fibrations, preprint (2013) arXiv:1308.6684
17 I Moerdijk, Orbifolds as groupoids: an introduction, from: "Orbifolds in mathematics and physics" (editors A Adem, J Morava, Y Ruan), Contemp. Math. 310, Amer. Math. Soc. (2002) 205 MR1950948
18 H Tamanoi, Batalin–Vilkovisky Lie algebra structure on the loop homology of complex Stiefel manifolds, Int. Math. Res. Not. 2006 (2006) MR2211159
19 H Tamanoi, Cap products in string topology, Algebr. Geom. Topol. 9 (2009) 1201 MR2519587
20 D Vaintrob, The string topology BV algebra, Hochschild cohomology and the Goldman bracket on surfaces, preprint (2007) arXiv:math/0702859
21 M Vigué-Poirrier, Dans le fibré de l’espace des lacets libres, la fibre n’est pas, en général, totalement non cohomologue à zéro, Math. Z. 181 (1982) 537 MR682673